# SDR USAA2012072000012

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 37,019 hours, 20,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOP.  REPLACED FORWARD LEFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY.
